The risk of chikungunya fever in a dengue-endemic area

Massad, E; Ma, S; Burattini, MN; Tun, Y; Coutinho, FAB; Ang, LW; (2008) The risk of chikungunya fever in a dengue-endemic area. Journal of travel medicine, 15 (3). pp. 147-155. ISSN 1195-1982 DOI: https://doi.org/10.1111/j.1708-8305.2008.00186.x

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1111/j.1708-8305.2008.00186.x

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar